Repositorio de producción científica de la Universidad de Sevilla

A uniqueness and regularity criterion for Q-tensor models with Neumann boundary conditions

 

Advanced Search
 
Opened Access A uniqueness and regularity criterion for Q-tensor models with Neumann boundary conditions
Cites
Show item statistics
Icon
Export to
Author: Guillén González, Francisco Manuel
Rodríguez Bellido, María Ángeles
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2014-11
Published in: Differential and integral equations, 28(5/6), 537-552
Document type: Article
Abstract: We give a regularity criterion for a Q-tensor system modeling a nematic Liquid Crystal, under homogeneous Neumann boundary conditions for the tensor Q. Starting of a criterion only imposed on the velocity field u two results are proved; the uniqueness of weak solutions and the global in time weak regularity for the time derivative (∂tu, ∂tQ). This paper extends the work done in [8] for a nematic Liquid Crystal model formulated in (u, d), where d denotes the orientation vector of the liquid crystal molecules.
Cite: Guillén González, F.M. y Rodríguez Bellido, M.Á. (2014). A uniqueness and regularity criterion for Q-tensor models with Neumann boundary conditions. Differential and integral equations, 28 (5-6), 537-552.
Size: 448.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/40264

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)